Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Some observations on the theory of Fourier transforms


Authors: E. Hille, A. C. Offord and J. D. Tamarkin
Journal: Bull. Amer. Math. Soc. 41 (1935), 427-436
DOI: https://doi.org/10.1090/S0002-9904-1935-06109-9
Cited work: Bull. Amer. Math. Soc., Volume 39, Number 10 (1933), 768--774
MathSciNet review: 1563106
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1935-06109-9